Please use this identifier to cite or link to this item:
|Scopus||Web of Science®||Altmetric|
|Title:||T-duality simplifies bulk-boundary correspondence: the noncommutative case|
|Citation:||Letters in Mathematical Physics, 2018; 108(5):1163-1201|
|Keith C. Hannabuss, Varghese Mathai, Guo Chuan Thiang|
|Abstract:||We state and prove a general result establishing that T-duality simplifies the bulk-boundary correspondence, in the sense of converting it to a simple geometric restriction map. This settles in the affirmative several earlier conjectures of the authors, and provides a clear geometric picture of the correspondence. In particular, our result holds in arbitrary spatial dimension, in both the real and complex cases, and also in the presence of disorder, magnetic fields, and H-flux. These special cases are relevant both to String Theory and to the study of the quantum Hall effect and topological insulators with defects in Condensed Matter Physics.|
|Keywords:||T-duality; topological insulators; quantum Hall effect; defects; bulk–boundary correspondence; disorder; magnetic fields; H-flux|
|Description:||Published online: 22 November 2017|
|Rights:||© Springer Science+Business Media B.V., part of Springer Nature 2017|
|Appears in Collections:||Mathematical Sciences publications|
Files in This Item:
There are no files associated with this item.
Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.